Repositorio de producción científica de la Universidad de Sevilla

Structural stability for the splash singularities of the water waves problem

Opened Access Structural stability for the splash singularities of the water waves problem

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Castro Martínez, Ángel
Córdoba Gazolaz, Diego
Fefferman, Charles L.
Gancedo García, Francisco
Gómez Serrano, Javier
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2014-12
Publicado en: Discrete and Continuous Dynamical Systems - Series A, 34 (12), 4997-5043.
Tipo de documento: Artículo
Resumen: In this paper we show a structural stability result for water waves. The main motivation for this result is that we would like to exhibit a water wave whose interface starts as a graph and ends in a splash. Numerical simulations lead to an approximate solution with the desired behaviour. The stability result will conclude that near the approximate solution to water waves there is an exact solution.
Cita: Castro Martínez, Á., Córdoba Gazolaz, D., Fefferman, C.L., Gancedo García, F. y Gómez Serrano, J. (2014). Structural stability for the splash singularities of the water waves problem. Discrete and Continuous Dynamical Systems - Series A, 34 (12), 4997-5043.
Tamaño: 581.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45316

DOI: 10.3934/dcds.2014.34.4997

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones